# SDR IPXA2019070544109

- Difficulty date: June 4, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,508 hours, 10,599 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A545154700003
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR #2 PYLON PANEL #481AL HAS COMPOSITE DAMAGE. REPAIRED PER EO A300-5450-72982-A.
